# SDR SWAA2014012024289

- Difficulty date: January 6, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 33,582 hours, 21,633 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 5940882
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN FRAME WING TO FUSELAGE FITTING CRACKED AT BS 661 LONGERON 22L.  R & R FITTING IAW SRM & DAC DRAWING.
